# SDR SWAA2020080305133

- Difficulty date: July 31, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 44,446 hours, 26,608 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AFT OUTBOARD FLAP UPPER SURFACE DELAMINATED 3' OUTBOARD OF INBOARD EDGE; 3' UP FROM TRAILING EDGE. DAMAGE MEASURES 1.7 X 3' / RIGHT WING AFT OUTBOARD FLAP UPPER SURFACE DELAMINATED 3' OUTBOARD OF INBOARD EDGE; 3' UP FROM TRAILING EDGE. DAMAGE MEASURES1.7 X 3'. PER SRM 57-53-01-1A-5; APPLIED SPEED TAPE TO DISBONDED AREA. DETAILED INSPECTION OF THE DAMAGED AREA AND SPEED TAPE REQUIRED AT 300 FLIGHT HOUR INTERVAL IAW 51-00-06. DO A DETAILED INSPECTION OF THE SURROUNDING FASTENERS FOR CRACK OR SIGNS OF PULLED FASTENERS AT 300 FLIGHT HOUR INTERVALS. TAP TEST REQUIRED OF THE EDGE OF THE DAMAGED AREA; AND 5.0 IN. PAST THE DAMAGED AREA AT 300 FLIGHT HOUR INTERVAL TO MAKE SURE THE DAMAGE HAS NOT BECOME LARGER. REFER TO 737 NDT PART 1 ; 51-50-01. REPLACE THE TAPE IF IT IS DAMAGED. IF THE DAMAGE BECOMES LARGER; DO A PERMANENT REPAIR BEFORE THE NEXT FLIGHT. DO A PERMANENT REPAIR WITHIN 24 MONTHS (730 DAYS) FROM THE TIME THE DAMAGE WAS FOUND.
